RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1946, Volume 19(61), Number 1, Pages 33–46 (Mi msb6293)  

On the class of regular functions which do not take on any pair of values $w$ and $-w$

S. Guelfer


Full text: PDF file (972 kB)

Bibliographic databases:
Received: 02.04.1945

Citation: S. Guelfer, “On the class of regular functions which do not take on any pair of values $w$ and $-w$”, Rec. Math. [Mat. Sbornik] N.S., 19(61):1 (1946), 33–46

Citation in format AMSBIB
\Bibitem{Gue46}
\by S.~Guelfer
\paper On the class of regular functions which do not take on any pair of values $w$ and~$-w$
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 19(61)
\issue 1
\pages 33--46
\mathnet{http://mi.mathnet.ru/msb6293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=20632}
\zmath{https://zbmath.org/?q=an:0060.22507}


Linking options:
  • http://mi.mathnet.ru/eng/msb6293
  • http://mi.mathnet.ru/eng/msb/v61/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:189
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019